# SDR 07FDEA04987

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492914727700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN APPROX AT STA 1531 LBL 27 SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK AT STA 1490 TO 1531 LBL 27 IAW DC-10/MD-10 SRM 53-70-00, VOL I, FIG 1.
